# SDR SWAA2015071641974

- Difficulty date: July 15, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 67,323 hours, 54,309 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1899
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMER.  ON TAKEOFF AFTER LIFTOFF, LOST BOTH FLIGHT DIRECTORS, UNABLE LNAV OR VNAV.  COULD NOT SEQUENCE WAY POINTS IN FMC.  COULD NOT SET AIRSPEED ABOVE 187 KTS.  CLIMBING THRU FL 230 GOT CABIN ALT WARNING HORN & LIGHT.  DESCENDED TO 10,000 FT IN MANUAL & REGAINED CABIN.  CABIN REACHED 11,000 FT.  ACFT APPEARED TO REMAIN IN GND MODE.  FOUND GND SAFETY SENSOR WITH HIGH RESISTANCE.  R & R SENSOR IAW MM.
